MathSciNet Relay Station
MathSciNet bibliographic data
MR2397763 (2009b:34052) 34B15 (47J15)
Liu, Yansheng; O'Regan, Donal Bifurcation techniques for Lidstone boundary value problems. Nonlinear Anal. 68 (2008), no. 9, 2801–2812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement